# SDR IPXA2017030714858

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 10,035 hours, 3,550 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L FWD ENT DOOR EICAS AFTER BLOCK OUT. ACCOMPLISHED FIM 52-71-00-815-805 AND 32-09-03-815-808 SYS OPS CK NORMAL.
